# SDR FDEA202009092155

- Difficulty date: September 9, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 6-12  X = 27.5 SEAT TRACK FOUND CORROSION AS MARKED . CABIN LEFT HAND STATION 6-12  X=27.5 SEAT TRACK CORROSION REMOVED AND FOUND TO   EXCED LIMIT AS PER SRM 53-00-52-1A  FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 6-0 TO STATION 6-40   X=27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
